# SDR SWAA2024020648242

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 63,298 hours, 37,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTS IN AFT GALLEY INOP<[01] R+R AFT L/H EMERGENCY LIGHT BATTERY PACK ABOVE AFT GALLEY PER AMM 33-51-06; OPS CHECK GOOD.
